# SDR SWAA118494

- Difficulty date: December 18, 2011
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 67,008 hours, 46,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FLIGHT DECK FLOOR WEB OPC COMPUTER CRADLE BRACKED, FWD O/B MOUNT HOLE CRACKED AT BS 246.6, RBL 22.  REPAIRED WEB IAW EA.
